Vanishing polynomial sums

L. N. Vaserstein, E. R. Wheland

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


If a sum of univariate polynomials is zero, then there are restrictions on the multiplicities of zeros of the polynomials.

Original languageEnglish (US)
Pages (from-to)751-772
Number of pages22
JournalCommunications in Algebra
Issue number2
StatePublished - Feb 1 2003

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Vanishing polynomial sums'. Together they form a unique fingerprint.

Cite this